# SDR DALA2025012000468

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 10,526 hours, 2,530 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5004, ATTEMPTED APU COLD SOAK START. FL 360. SAT -53 C. NO START AFTER 3 ATTEMPTS. CORRECTIVE ACTION: DEFERRED PER MEL 49-10-01A. SUBSEQUENT MAINTENANCE APU SHUTDOWN REPORT SHOWS "NO FLAME" CHECK IGNITION SYSTEM FCU (8022KM) FUEL SUPPLY LAST 7 SHUTDOWNS. REPLACED INGITION UNIT. (LP 6406531)
